It is currently Thu Aug 17, 2017 3:14 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: Falling over
PostPosted: Fri Feb 25, 2011 7:18 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 24, 2011 4:40 pm
Posts: 18
I've been on the subs for 3 weeks. I started at 6mgs and I'm down to 2mgs now.

I have noticed that when I go running (I run about 4-7 miles 3 times a week) I have tripped and fallen over on the sidewalk about 5 times in the past week. Some of the time I'll trip twice on the same run.

:oops:

This never used to happen, I don't remember falling even once in my 15+ years of running.

What is going on? Has anyone else had this problem?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 25, 2011 10:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey heatwave,

I have never heard of any problems like the one you describe.

I do have a few suggestions for you though, #1.) Run slower.

#2.) Stop closing you're eyes when your running, leave the eye closing thing to the professional runners.

#3.) Make sure your shoe laces are tied, when I forget to tie my shoelaces I end up falling quite often too.

#4.) I don't know where you're running to, but you could do like me and just hop in your car.....you'll get where you're going a lot faster and most importantly, no more tripping!! Actually, #4 should be #1.

#5.) If you insist on running fast, with your eyes closed and your shoe laces untied, invest in some knee pads, elbow pads and a helmet!!

I hope you don't mind that I took the liberty of teasing you just a little. :lol: :lol: :lol:

OK, let's get serious now.....the only thing I can come up with is that you are still possibly detoxing off of whatever it was before you started Suboxone. During my detox, my whole body was tired, especially my legs. My legs felt weak for a good while. This might have something to do with it??


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 26, 2011 12:04 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 24, 2011 4:40 pm
Posts: 18
You're right-- I really should keep my eyes open... I tried it tonight and it helped a lot!

LOL.

Well, it could be s detox thing. I'll see if it goes away in a few weeks.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Feb 26, 2011 2:02 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I forgot to mention to you that Poppy Pods/Poppy Tea, from what I've heard, are very, very potent opiates. I know you've been on Sub for three weeks, but after I remembered just how strong Poppy Tea is, it seems more and more likely that some of your issues could be a result of your stopping it.

Oh Yeah, keeping your eyes open while you're running always helps too! :lol:


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 01, 2011 11:45 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jun 29, 2011 4:14 pm
Posts: 20
I know this is an old topic, but that's so weird...I have had this exact experience, and actually fell on my face last year and broke my jaw and nose. I was wondering if it was associated with the suboxone...I was jogging and it's like I lost control of my legs and I just folded (and caught myself with my face).


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 01, 2011 4:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
I have heard from a couple people that suboxone throws off their balance/equal Librium at times which could be the problem. But the people I have talked with this is usually in the morning as in getting out of bed and falling or falling getting in or out of the shower and so on. But most importantly you really need to talk to your Sub Dr ASAP about this I don’t want to worry you but this could be a serious side effect you are having that might not be good for your body.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 3:41 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
I get stumbly while in opiate withdrawal. I used to think it was because I often had a few beers when in WD, but turns out it wasn't. I am still getting stumbly for a day or two after dropping off a milligram. I've noticed this happens when the WD symptoms seem to "peak" (I get confused for two days and just don't feel too hot)


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 07, 2011 3:43 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
Romeo wrote:
I forgot to mention to you that Poppy Pods/Poppy Tea, from what I've heard, are very, very potent opiates. I know you've been on Sub for three weeks, but after I remembered just how strong Poppy Tea is, it seems more and more likely that some of your issues could be a result of your stopping it.

Oh Yeah, keeping your eyes open while you're running always helps too! :lol:


Poppy pods are very addicting and really damn hard to get off of. They smack every receptor in your brain, you are WD from morphine, codeine and thebaine all at the same time. I used them pretty frequently. I liked them because I could order one box and that was it. When that box was out I was done with my "run" (what I called my opiate binges).


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group